MAUDE Adverse Event Report: RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID

RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID
Model Number IPN915460
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "happened in the recovery room of the hospital.The laryngoscope blade broke during the opening of the packaging".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4), the actual device was returned and sent to the manufacturing site for evaluation.The manufacturing site reports: "the complaint sample was visually inspected by the chandigarh investigating team and the customer reported failure mode was verified and confirmed, i.E., the light pipe was broken as stated in the complaint.The device history record for lot code 2104341 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification." manufacturer's conclusion: "the complaint of a light guide breakage in rusch greenlite mac 4 product inside the packaging was confirmed by complaint investigation.Small broken pieces are observed in packaging.The spot-welding joint in the sample was intact.Product was manufactured at the chandigarh site in april 2021.The complaint sample reveals that the base of the light guide is broken inside the packaging.The product was manufactured and packed in india.We inspect this product family 300% prior to shipment from india so we can state that it left the manufacturing site fully functional.The root cause of this complaint is deemed packaging related." a capa was opened to address this issue.
 
Event or Problem Description

Brand Name
RUSCH GREENLITE DISP MTL MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
MDR Report Key12638767
Report Number8030121-2021-00033
Device Sequence Number1402083
Product Code CCW
UDI-Device Identifier14026704711403
UDI-Public14026704711403
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/01/2026
Device Model NumberIPN915460
Device Catalogue Number004551004
Device Lot Number2104341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1